# SDR HEEA061772

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Discharged
- Location: Battery Box
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WOULD NOT START AIRCRAFT, NOR WOULD IT TAKE CHARGE AFTER BEING STARTED.  REPLACED WITH SERVICEABLE BATTERY.
